# SDR 2010F00141

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: General aviation
- Aircraft: N402SH
- Make and model: Bell 407
- Aircraft serial: 53118
- Aircraft time: 9,885 hours, 10,089 cycles
- Engine: Allsn 250C47B
- Engine time: 9,497 hours, 9,275 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117FM1
- Part serial: A1122
- Condition: Debonded
- Location: Main Rotor
- Part time: 11,142 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOWER MAIN ROTOR BLADES SKIN DELAMINATION FROM BLADE STATION 196 TO BLADE STATION 210.
